Kürzeste Wege und Totalkrümmung auf Flächen

Stefan Cohn-Vossen

Compositio Mathematica (1935)

  • Volume: 2, page 69-133
  • ISSN: 0010-437X

How to cite


Cohn-Vossen, Stefan. "Kürzeste Wege und Totalkrümmung auf Flächen." Compositio Mathematica 2 (1935): 69-133. <http://eudml.org/doc/88615>.

author = {Cohn-Vossen, Stefan},
journal = {Compositio Mathematica},
keywords = {differential geometry},
language = {ger},
pages = {69-133},
publisher = {Johnson Reprint Corporation},
title = {Kürzeste Wege und Totalkrümmung auf Flächen},
url = {http://eudml.org/doc/88615},
volume = {2},
year = {1935},

AU - Cohn-Vossen, Stefan
TI - Kürzeste Wege und Totalkrümmung auf Flächen
JO - Compositio Mathematica
PY - 1935
PB - Johnson Reprint Corporation
VL - 2
SP - 69
EP - 133
LA - ger
KW - differential geometry
UR - http://eudml.org/doc/88615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.